Math. Model. Nat. Phenom.
Volume 12, Number 3, 2017Special functions and analysis of PDEs
|134 - 138
|31 May 2017
Cauchy Problem for System of the Burgers Equations Arising in the Two-velocity Hydrodynamics
Institute of Computational Mathematics and Mathematical Geophysics of SB RAS
2 Institute of Information and Computational Technologies CS MES RK
3 National University of Uzbekistan named after Mirzo Ulugbek
* Corresponding author. E-mail: email@example.com
A system of the Burgers equations of the two-velocity hydrodynamics is derived. We consider the Cauchy problem in the case of a one-dimensional system and the estimate of the stability of the solution is obtained. We have obtained a formula for the Cauchy problem for the one-dimensional system of equations that arises in the two-velocity hydrodynamics. It is shown that with disappearance of the kinetic friction coefficient, which is responsible for the energy dissipation, this formula turns to the famous Cauchy problem for the one-dimensional Burgers equation.
Mathematics Subject Classification: 35A20 / 35C15 / 44A15 / 76705
Key words: two-velocity hydrodynamics / Burgers type system / Florin-Hopf-Cole transformation
© EDP Sciences, 2017
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.